# SDR 2002F00673

- Difficulty date: May 8, 2002
- Submitted: July 3, 2002
- Operation: Air carrier
- Aircraft: N8878Z
- Make and model: Boeing 727225
- Aircraft serial: 21451
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND AFT CLIP CRACKED AT RIGHT FORWARD LAVATORY FLOORBEAM UPPER CHORD, AT STATION 312 RBL 31.  (M)
